Provigil and the birth control pill

Discussion in 'Fibromyalgia Main Forum' started by BabiCati, Feb 15, 2007.

  1. BabiCati

    BabiCati New Member

    Has anyone here who is on the birth control pill and taking Provigil noticed anything different? I know Provigil can intefere with the birth control pill but I mostly use the pill to control my pms and severe cramps. I've been on the Provigil for a month and last week I had very bad PMS, like I haven't had in years. This week I started a new pill pack and I am still PMSing and bloated and having cramps.

    Has anyone else experienced this? I love the Provigil because it is giving me a great deal of energy to get through my day but I can't handle these cramps and bloating and moodiness.

    Any replies will be apprecited.

    Thanks
  2. LittleBluestem

    LittleBluestem New Member

    You could also talk to your pharmacist about it. Pharmacist are often more knowledgeable about drugs that physicians, since that is their specialty. They are also often easier to get to talk to.
  3. BabiCati

    BabiCati New Member

    For your suggestions. The dr. finally called me yesterday afternoon and told me to stop the Provigil:( I really like it but I can't handle the other problems. Thanks again for your your answers.